# SDR CA090819002

- Difficulty date: July 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Amd 20F5
- Aircraft time: 10,575 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: A11124654
- Condition: Leaking
- Location: Nr 2 Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN`S NR 2 BRAKES FAILED ON LANDING, CO-PILOTS WORKED TO BRING ACFT TO A STOP.  FOUND BRAKE RESERVOIR LEVEL LOW/EMPTY, LEAKING EXCITATION SERVO VALVE ON EMERGENCY PWR BRAKE VALVE.  (1) HYDRAULIC LINE FOUND TUBE ASSY. PN MY20745-259 LEAKING/CRAKED.  REPLACED BOTH THE POWER BRAKE VALVE AND TUBE, ACFT RETURNED TO SERVICE.
